# SDR AALA20150120008

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 44,020 hours, 17,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: H8591
- Condition: Cracked
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED, EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB AIRFRAME VIBRATION WAS NOTED ABOVE 250 KNOTS.  UPON ARRIVAL, EXTERNAL POWER ACCESS DOOR WAS FOUND OPEN WITH HINGE CRACKED.  HINGE TRIMMED & DOOR SECURED WITH SPEED TAPE IAW SRM 53-10-00-4 & FEA 18027.  UPON ARRIVAL, R & R EXTERNAL POWER DOOR HINGE IAW AMM 52-49-02.
